# SDR FOTR2019813648

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE MARKS ON LT OTBD FORE FLAP AT INBD END L/E.  BLENDED GOUGE OUT OF LIMITS IAW SRM 57-50-1 FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 57-50-4. MATERIAL USED 2024-T3 .063" PO 90010274 SIZE 3.5" X 4.25".
